Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2011, Article ID 503791, 12 pages
http://dx.doi.org/10.1155/2011/503791
Research Article

Fictitious Domain Technique for the Calculation of Time-Periodic Solutions of Scattering Problem

1Department of Applied Mathematics, Nanjing University of Science and Technology, Nanjing 210094, China
2College of Aerospace Engineering, Nanjing University of Aeronautics and Astronautics, Nanjing 210016, China

Received 8 July 2010; Accepted 27 December 2010

Academic Editor: Maria do Rosário de Pinho

Copyright © 2011 Ling Rao and Hongquan Chen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ling Rao and Hongquan Chen, “Fictitious Domain Technique for the Calculation of Time-Periodic Solutions of Scattering Problem,” Mathematical Problems in Engineering, vol. 2011, Article ID 503791, 12 pages, 2011. https://doi.org/10.1155/2011/503791.